# SDR DALA2023101308428

- Difficulty date: October 4, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 10,593 hours, 1,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 DOORS / AFT PASSENGER DOOR (4L) / AFT, LOWER CORNER DENT. THIS IS A DTA MONITOR LOG. CORRECTIVE ACTION: REF ERA 608276-14. (0001315)
